# SDR AALA981642

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 18 INCHES RBL AT STATION 344 BELOW BEAM.  REPAIRED TOP OF FLOORBEAM LOWER SIDE BY INSTALLING STRAP PER AAR 53-10-7-2 PAGE 1-3.  (M)
